# SDR A6WA201542498

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,921 hours, 30,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 2 - 5.  SECURED RED ELECTRICAL CONNECTOR AT ROW 3 IAW AMM 33-51-01 & SUPP 13-022.  OPS CHECKED GOOD.
